RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2014, Volume 19, Issue 2, Pages 162–184 (Mi rcd108)  

This article is cited in 7 scientific papers (total in 7 papers)

Systems of Kowalevski Type and Discriminantly Separable Polynomials

Vladimir Dragovićab, Katarina Kukićc

a Mathematical Institute SANU, Kneza Mihaila 36, 11000 Belgrade, Serbia
b The Department of Mathematical Sciences, University of Texas at Dallas, 800 West Campbell Road, Richardson TX 75080, USA
c Faculty for Traffic and Transport Engineering, University of Belgrade, Vojvode Stepe 305, 11000 Belgrade, Serbia

Abstract: Starting from the notion of discriminantly separable polynomials of degree two in each of three variables, we construct a class of integrable dynamical systems. These systems can be integrated explicitly in genus two theta-functions in a procedure which is similar to the classical one for the Kowalevski top. The discriminantly separable polynomials play the role of the Kowalevski fundamental equation. Natural examples include the Sokolov systems and the Jurdjevic elasticae.

Keywords: integrable systems, Kowalevski top, discriminantly separable polynomials, systems of Kowalevski type

Funding Agency Grant Number
Serbian Ministry of Science and Technological Development 174020
The research was partially supported by the Serbian Ministry of Science and Technological Development, Project 174020 Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems.


DOI: https://doi.org/10.1134/S1560354714020026

References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 37J35, 37K60, 70E17, 70E40, 39A10
Received: 30.08.2013
Accepted:09.11.2013
Language: English

Citation: Vladimir Dragović, Katarina Kukić, “Systems of Kowalevski Type and Discriminantly Separable Polynomials”, Regul. Chaotic Dyn., 19:2 (2014), 162–184

Citation in format AMSBIB
\Bibitem{DraKuk14}
\by Vladimir~Dragovi\'c, Katarina~Kuki{\'c}
\paper Systems of Kowalevski Type and Discriminantly Separable Polynomials
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 2
\pages 162--184
\mathnet{http://mi.mathnet.ru/rcd108}
\crossref{https://doi.org/10.1134/S1560354714020026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3189255}
\zmath{https://zbmath.org/?q=an:06392318}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334198000002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84898724479}


Linking options:
  • http://mi.mathnet.ru/eng/rcd108
  • http://mi.mathnet.ru/eng/rcd/v19/i2/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Dragovic, K. Kukic, “Discriminantly separable polynomials and quad-equations”, J. Geom. Mech., 6:3 (2014), 319–333  crossref  mathscinet  zmath  isi  scopus
    2. V. Dragovic, K. Kukic, “Role of discriminantly separable polynomials in integrable dynamical systems”, Tim 2013 Physics Conference, AIP Conf. Proc., 1634, eds. O. Bunoiu, N. Avram, A. Popescu, Amer. Inst. Phys., 2014, 3–8  crossref  isi
    3. P. E. Ryabov, A. Yu. Savushkin, “Fazovaya topologiya volchka Kovalevskoi – Sokolova”, Nelineinaya dinam., 11:2 (2015), 287–317  mathnet
    4. Mikhail P. Kharlamov, Pavel E. Ryabov, Alexander Yu. Savushkin, “Topological Atlas of the Kowalevski–Sokolov Top”, Regul. Chaotic Dyn., 21:1 (2016), 24–65  mathnet  crossref  mathscinet  zmath
    5. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “Generalizations of the Kovalevskaya case and quaternions”, Proc. Steklov Inst. Math., 295 (2016), 33–44  mathnet  crossref  crossref  mathscinet  isi  elib
    6. V. Dragovic, K. Kukic, “Discriminantly separable polynomials and the generalized Kowalevski top”, Theor. Appl. Mech., 44:2 (2017), 229–236  crossref  isi  scopus
    7. Vladimir Dragović, Milena Radnović, “Caustics of Poncelet Polygons and Classical Extremal Polynomials”, Regul. Chaotic Dyn., 24:1 (2019), 1–35  mathnet  crossref
  • Number of views:
    This page:49
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019